Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 13, NWS Grand Rapids, MI

April 7, 2020Isabella County, Mecosta County, Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 7, 2020, 8:36 PM EDT for Isabella County, Mecosta County, Montcalm County, Michigan. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2020, 8:36 PM EDT (00:36 UTC)
Expired
Apr 7, 2020, 9:15 PM EDT
In force
39 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Isabella County, MI, Mecosta County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 64 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 8:36 PM EDTHAIL 1.75Morley, MITIME ESTIMATED FROM RADAR.
Apr 7, 8:40 PM EDTHAIL 1.751 E Altona, MIDELAYED REPORT. PHOTOS OF GOLF BALL SIZE HAIL. POSSIBLY HEN EGG SIZE.
Apr 7, 8:47 PM EDTHAIL 1.75Six Lakes, MIDELAYED REPORT. PHOTOS OF GOLF BALL SIZE HAIL. POSSIBLY HEN EGG SIZE.
Apr 7, 9:09 PM EDTHAIL 12 W Vestaburg, MIREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 4:55 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS53 KGRR 080036
SVRGRR
MIC073-107-117-080115-
/O.NEW.KGRR.SV.W.0013.200408T0036Z-200408T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
836 PM EDT Tue Apr 7 2020

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Southwestern Isabella County in central Michigan...
  Southern Mecosta County in central Michigan...
  Northern Montcalm County in central Michigan...

* Until 915 PM EDT.

* At 836 PM EDT, a severe thunderstorm was located near Morley, or 15
  miles south of Big Rapids, moving east at 50 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Howard City...         Edmore...              Lakeview...
  Morley...              Canadian Lakes...      Mcbride...
  Sylvester...           Westville...           Cedar Lake...
  Entrican...            Amble...               Six Lakes...
  Altona...              Vestaburg...           Blanchard...
  Wyman...               Winn...                

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4340 8556 4354 8556 4359 8484 4326 8485
TIME...MOT...LOC 0036Z 272DEG 45KT 4349 8539 

HAIL...1.00IN
WIND...<50MPH
 
$$

CAS
2 follow-up statements
092 
WWUS53 KGRR 080050
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
850 PM EDT Tue Apr 7 2020

MIC073-107-117-080115-
/O.CON.KGRR.SV.W.0013.000000T0000Z-200408T0115Z/
Isabella MI-Mecosta MI-Montcalm MI-
850 PM EDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHWESTERN ISABELLA...SOUTHEASTERN MECOSTA AND NORTHEASTERN
MONTCALM COUNTIES...

At 849 PM EDT, severe thunderstorms were located near Edmore and 
near Blanchard, and were moving east at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Edmore...              Lakeview...            Mcbride...
Sylvester...           Westville...           Cedar Lake...
Entrican...            Six Lakes...           Altona...
Vestaburg...           Blanchard...           Wyman...
Winn...                

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4338 8539 4354 8533 4359 8484 4326 8485
TIME...MOT...LOC 0049Z 275DEG 52KT 4350 8519 4335 8504 

HAIL...1.00IN
WIND...<50MPH
 
$$

CAS
861 
WWUS53 KGRR 080109
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
909 PM EDT Tue Apr 7 2020

MIC073-107-117-080117-
/O.EXP.KGRR.SV.W.0013.000000T0000Z-200408T0115Z/
Isabella MI-Mecosta MI-Montcalm MI-
909 PM EDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ISABELLA...
SOUTHEASTERN MECOSTA AND NORTHEASTERN MONTCALM COUNTIES WILL EXPIRE
AT 915 PM EDT...
        
The storm which prompted the warning has moved into southeastern 
Isabella County near Shephard. Therefore, this warning will be 
allowed to expire. A severe thunderstorm warning remains in effect 
for southeast Isabella County until 930 PM EDT.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Michigan.

LAT...LON 4338 8539 4354 8533 4359 8484 4326 8485
TIME...MOT...LOC 0107Z 264DEG 48KT 4352 8479 

$$

CAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:28 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 7, 7:28 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
728 PM EDT Tue Apr 7 2020

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 241 PM EDT Tue Apr 7 2020

- Severe storms likely late this afternoon and evening

- Windy Thursday

- Colder temperatures late this week into next week

&&

.DISCUSSION...(This evening through next Tuesday)
Issued at 241 PM EDT Tue Apr 7 2020

- Severe storms likely late this afternoon and evening

The storm prediction center has upgraded the southern half of lower
Michigan to an enhanced risk of severe storms. The biggest threat
with these storms will be large hail and gusty winds.

  The latest models have a deepening mid level trough moving through
the region this afternoon and evening. This trough will bring
strong mid to upper level instability. That instability will
couple with strong frontogenesis allowing for strong mid level
lapse rates.

The warm moist air advection out ahead of the approaching front will
bring a necessary ingredient for severe storms. The model
soundings show an inversion aloft forming a cap. The latest GOES
stiletto continues to show clearing out ahead of the approaching
front. When the surface temperatures warm enough, coupled with the
front, there will be enough lift to break that cap and allow the
atmosphere to tap into the 1000 to 2000 Joules of CAPE aloft.

The strong lapse rates, CAPE, frontogenesis, and moist air should
be enough to bring severe storms to southwest Michigan this
evening. Given the cold air aloft for this time of year and the
strong gusty winds, large hail potentially golf ball size or
larger is a threat for these storms.

 Another consideration is the presence of decent amount of
helicity, or strong rotating air aloft, which will bring a small
risk for tornadoes, mainly near and south of I-96/69.

The latest CAMS has these storms moving onshore from Lake Michigan
around 22Z and moving quickly to the southeast. Latest timing puts
them in the vicinity of Grand Rapids between 7 to 8 pm and in the
Lansing, Battle Creek and Kalamazoo vicinity between 8 to 9 PM.
 As this is a very fast moving line, it should exit the region
between 10 pm to midnight.

- Windy Thursday

The upper level trough will lift out of the region tomorrow,
bringing a strong cold front and a strong pressure gradient into
the region Wednesday night into Thursday. This will bring the
potential for deep mixing. There is the chance for mixed
rain/snow due to the instability from daytime heating. Gusty winds
could reach upwards of 40 to 50 mph throughout Southwest Michigan
Wednesday night into Thursday.

- Colder temperatures late this week into next week

A broad longwave trough over our region through the weekend and
into next week should result in continued cool and unsettled
weather. Temperatures will average around 10 to 15 degrees below
normal for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 728 PM EDT Tue Apr 7 2020

Thunderstorms will bring brief periods of IFR conditions this
evening. Some of the storms could produce strong winds gusting up
to 60 knots along with hail over 1 inch in diameter. The storms
should be moving east of LAN and JXN by 10 PM.

LIFR conditions are possible after midnight especially near Lake
Michigan as areas of dense fog form there. Conditions should
improve to VFR during Wednesday morning.

&&

.MARINE...
Issued at 241 PM EDT Tue Apr 7 2020

Three main concerns through the forecast out on Lake Michigan 1)
storms this evening, 2) dense fog this afternoon into tonight and 3)
Gales developing for Thursday and Thursday night.

In terms of the storms, the threat looks to begin as early as mid
afternoon, but is most likely during the evening hours. The main
time frame of concern is from roughly 400pm to midnight. The storms
will be capable of damaging winds, large hail and waterspouts. If
you have marine interests out on Lake Michigan or have a boat
already in a marina be prepared for the possibility of encountering
strong to severe thunderstorms with frequent cloud to water
lightning as well.

Marine webcams and satellite imagery confirm that dense fog is
occurring out on Lake Michigan. As higher dew point air continues to
advect out over the colder water we are in a good setup for dense
fog (the dew points being pushed out over the water is higher than
the water temperature). We have issued a Marine Dense Fog Advisory
from the current time through 400am Wednesday morning. This should
give enough time for the higher dew point air to be pushed to the
south and east ending the fog threat.

Strong west to northwest winds develop around daybreak on Thursday
behind the passage of an early morning cold front. Gales to 35 to 40
knots look likely and we will be issuing a Gale Watch for Thursday
and Thursday night. In terms of lakeshore flooding we are thinking
conditions may only be near advisory criteria and we will be holding
off on any lakeshore flooding headlines at this time. Waves look to
peak in the 6 to 10 foot range Thursday afternoon. Minor to moderate
lakeshore flooding and erosion are possible. Later forecasts will
nail down whether we need a lakeshore flood headline.

&&

.HYDROLOGY...
Issued at 315 PM EDT Mon Apr 6 2020

Rivers continue to fall, as the water from the heavy rains last
week works through the river systems. The Grand River at Ionia and
the Maple River at Maple Rapids are the only rivers remaining
above bankfull, but both are falling steadily. Rain associated
with showers and thunderstorms moving through West Michigan over
the next few days will not be widespread enough to get the rivers
rising again in any significant way. Brief ponding of water on
roadways is possible during the heaviest downpours, but conditions
should improve quickly once the storms move away.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Dense Fog Advisory until 4 AM EDT Wednesday for LMZ844>849.

     Gale Watch from Thursday morning through Friday morning for
     LMZ844>849.

&&

SYNOPSIS...Ceru
DISCUSSION...Ceru
AVIATION...Ostuno
HYDROLOGY...AMD
MARINE...Duke
Hazardous weather outlook, Apr 7, 2:00 PM EDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
200 PM EDT Tue Apr 7 2020

MIZ037>040-043>046-050>052-056>059-064>067-071>074-080800-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
200 PM EDT Tue Apr 7 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible late this afternoon and especially
this evening. The most likely time for storms is between 400pm and
Midnight. Thunderstorms will increase in coverage and intensity
between 400pm and 800pm, continuing after dark. Thunderstorms and
severe weather are possible across the entire area, but the highest
likelihood for severe weather is from near the I-96 corridor and
points to the south. The strongest of storms this afternoon and
evening will be capable of tornadoes, damaging winds to 70 mph,
large hail to around golf ball size, locally heavy rain and frequent
cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A strong cold front moves through the area early Thursday morning.
This will bring a period of gusty winds that may result in some
downed trees, branches and power lines Thursday into Thursday night.

.SPOTTER INFORMATION STATEMENT...

Severe weather reports would be appreciated this evening.

LMZ844>849-080800-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
200 PM EDT Tue Apr 7 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected over Lake Michigan beginning as early as
mid afternoon and continuing into the evening hours. Severe weather
is possible with large hail to around golf ball size, damaging winds
to 70 mph, waterspouts and frequent cloud to water lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A strong cold front will bring gale force winds and large waves to
Lake Michigan Thursday into Friday. Minor lakeshore flooding and
erosion is expected Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Severe weather reports would be appreciated this evening.

Duke

In the hours before

Local storm report, Apr 7, 8:06 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             CLARE                   43.83N 84.76W
04/07/2020  M0.70 INCH       CLARE              MI   TRAINED SPOTTER

&&
Local storm report, Apr 7, 8:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
807 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             HOLT                    42.64N 84.53W
04/07/2020  M0.50 INCH       INGHAM             MI   TRAINED SPOTTER

&&
Local storm report, Apr 7, 8:20 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
820 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             2 N MACATAWA            42.79N 86.20W
04/07/2020  U0.75 INCH       OTTAWA             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0807 PM     HAIL             3 SE PORT SHELDON       42.87N 86.17W
04/07/2020  U0.50 INCH       OTTAWA             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0807 PM     HAIL             3 SE PORT SHELDON       42.86N 86.18W
04/07/2020  U0.75 INCH       OTTAWA             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0816 PM     HAIL             3 NE GRAND RAPIDS       42.99N 85.62W
04/07/2020  U0.50 INCH       KENT               MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0815 PM     HAIL             3 NE GRAND RAPIDS       42.99N 85.62W
04/07/2020  U0.50 INCH       KENT               MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0809 PM     HAIL             1 S EAST GRAND RAPIDS   42.93N 85.60W
04/07/2020  U0.50 INCH       KENT               MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0817 PM     HAIL             3 W MASON               42.58N 84.51W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0815 PM     HAIL             1 NE HOLT               42.66N 84.51W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0812 PM     HAIL             3 S LANSING             42.67N 84.57W
04/07/2020  U0.75 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0812 PM     HAIL             2 W LANSING             42.71N 84.59W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0807 PM     HAIL             HOLT                    42.64N 84.53W
04/07/2020  M0.50 INCH       INGHAM             MI   TRAINED SPOTTER

0805 PM     HAIL             2 W LANSING             42.70N 84.59W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0808 PM     HAIL             1 S WAVERLY             42.72N 84.63W
04/07/2020  U0.75 INCH       EATON              MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, Apr 7, 8:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             GRAND LEDGE             42.75N 84.75W
04/07/2020  M1.75 INCH       EATON              MI   TRAINED SPOTTER

&&
Local storm report, Apr 7, 8:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
828 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             1 SSE HOLLAND           42.76N 86.10W
04/07/2020  M1.00 INCH       ALLEGAN            MI   TRAINED SPOTTER

0826 PM     HAIL             2 SSW COMSTOCK PARK     43.02N 85.70W
04/07/2020  M1.00 INCH       KENT               MI   TRAINED SPOTTER

0825 PM     HAIL             1 SSW EAST GRAND RAPIDS 42.94N 85.61W
04/07/2020  M0.25 INCH       KENT               MI   CO-OP OBSERVER

0825 PM     HAIL             2 NE HOLLAND            42.79N 86.08W
04/07/2020  M1.00 INCH       OTTAWA             MI   TRAINED SPOTTER

0824 PM     HAIL             2 S GRAND RAPIDS        42.93N 85.65W
04/07/2020  M0.50 INCH       KENT               MI   TRAINED SPOTTER

&&
Local storm report, Apr 7, 8:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             2 NE HOLLAND            42.80N 86.08W
04/07/2020  U0.75 INCH       OTTAWA             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0826 PM     HAIL             3 S COMSTOCK PARK       43.00N 85.66W
04/07/2020  U0.75 INCH       KENT               MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0825 PM     HAIL             2 N HOLT                42.66N 84.52W
04/07/2020  U0.75 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0824 PM     HAIL             3 NE MASON              42.61N 84.40W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0823 PM     HAIL             1 SW ZEELAND            42.80N 86.03W
04/07/2020  U0.75 INCH       OTTAWA             MI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0822 PM     HAIL             MASON                   42.58N 84.44W
04/07/2020  U0.50 INCH       INGHAM             MI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:12 PM EDTSevere Thunderstorm WarningGRRKent33 min
Apr 7, 8:16 PM EDTSevere Thunderstorm WarningGRRAllegan59 min
Apr 7, 8:19 PM EDTSevere Thunderstorm WarningGRRIonia41 min
Apr 7, 8:24 PM EDTAreal Flood AdvisoryGRRIonia3 hr
Apr 7, 8:35 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson28 min
Apr 7, 8:59 PM EDTSevere Thunderstorm WarningGRRBarry, Eaton58 min
Apr 7, 9:05 PM EDTSevere Thunderstorm WarningGRRIsabella14 min
Apr 7, 9:13 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo71 min
Apr 7, 9:54 PM EDTSevere Thunderstorm WarningGRRJackson32 min
Apr 8, 11:14 AM EDTMarine Dense Fog AdvisoryGRR15 hr
Apr 8, 3:54 PM EDTLakeshore Flood AdvisoryGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren40 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.